Open Access

A spectral decomposition in one class of non-selfadjoint operators

     Article (.pdf)

Abstract

In this paper, a class of special finite dimensional perturbations of Volterra operators in Hilbert spaces is investigated. The main result of the article is finding necessary and sufficient conditions for an operator in a chosen class to be similar to the orthogonal sum of a dissipative and an anti-dissipative operators with finite dimensional imaginary parts.


Full Text





Article Information

TitleA spectral decomposition in one class of non-selfadjoint operators
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 2, 140-157
MathSciNet MR2667809
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

G. M. Gubreev
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine

M. V. Dolgopolova
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine

S. I. Nedobachiy
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine 


Citation Example

G. M. Gubreev, M. V. Dolgopolova, and S. I. Nedobachiy, A spectral decomposition in one class of non-selfadjoint operators, Methods Funct. Anal. Topology 16 (2010), no. 2, 140-157.


BibTex

@article {MFAT532,
    AUTHOR = {Gubreev, G. M. and Dolgopolova, M. V. and Nedobachiy, S. I.},
     TITLE = {A spectral decomposition in one class of non-selfadjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {2},
     PAGES = {140-157},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=532},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues